# SDR ASAA0280193

- Difficulty date: May 28, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, R2 DOOR EMERGENCY SLIDE LANYARD WAS FOUND TO BE DETACHED.  ATTACHED LANYARD.  (M)
